Extention of Apolarity and Grace Theorem
Mathematica balkanica, Tome 27 (2013) no. 1-2, p. 77
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2013_27_1-2_a6,
author = {Bl. Sendov and H. Sendov},
title = {Extention of {Apolarity} and {Grace} {Theorem}},
journal = {Mathematica balkanica},
pages = {77},
year = {2013},
volume = {27},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_2013_27_1-2_a6/}
}
Bl. Sendov; H. Sendov. Extention of Apolarity and Grace Theorem. Mathematica balkanica, Tome 27 (2013) no. 1-2, p. 77. http://geodesic.mathdoc.fr/item/MABA_2013_27_1-2_a6/